# SDR USAA2011101700042

- Difficulty date: September 28, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: D57460134008
- Condition: Eroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EROSION ON LEFT WING NR 1 SLAT INBOARD FAIRING BETWEEN WS0 TO WS700, BETWEEN RIB 1 TO RIB 2.  REPAIRED FAIRING BETWEEN WS0 TO WS700, BETWEEN RIB 1 TO RIB 2 IAW EA 133834.
